# SDR CALA0600541

- Difficulty date: December 20, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 22,279 hours, 3,464 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Fitting
- Part number: 311T21634
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 1 PYLON INTERNAL STRUCTURE O/B CLIP AT STA 285.4.  THE CLIP WAS REPLACED IAW SRM 51-10-02, PAGE 8 AND SRM 51-40-02.
